06-03-2004, 02:15 PM #1
WTF is this normal with test?or just me?
I started back at 50mg per day on sunday, monday I noticed nothing but sorta sweaty sleep, tuesday I noticed the same, wednesday I started to look a little bloated in the face (which is where I put on weight and lose it very visibly) and today the same deal and my nipples which are not sore are looking a big swollen again? .. is this all in my head .. cause I am running 40mg of nolvadex and was goin .25 of L'dex ed too.
I dont fricken get it .. like is the test kicking in that fast and I am that gyno prone ? WTF?
What do you's think if I cut the 50mg down to eod .. and in doing so now .. will it mess up my "levels"?
thanks... I friggin hate test and man tits !
06-03-2004, 02:16 PM #2
06-03-2004, 02:16 PM #3
Does it always come back down after your cycle is over? I also gain/lose weight in my face and as of right now my face is bloated but i kind of look at it like its something that comes with the game. Mine always goes back down during PCT but the muscles stay.
06-03-2004, 02:37 PM #4
yah .. its prop,and yes the bloat goes away totally during pct or just being off for about a week and abit. But, it didnt kick in SOOO fast the first time I used it. I dont feel any sides in the nips ... but they have swollen up again.
Do you figure I should go 50mg eod as opposed to my ed or is that not going to be enough for any gains considering I am running the nolvadex 40mg and l dex .25 ed
like Im thinking Im gonna just throw the **** jug of prop out, if Im gonna get all fat nippled again!
06-03-2004, 07:47 PM #5
Nah I would keep it ED to keep your blood levels as stable as possible.. Just keep on the Nolva and L-dex to keep the bloat to a minimum. If soreness and whatnot occurs even furthur trying upping the Nolva for awhile... But hopefully we won't get to that point!
06-03-2004, 07:50 PM #6
I have the winny .. should I just cut my losses here on the test and fack it ..and just run the winny?
and how long of pct do I need to run after 5 weeks of winny and when ??
06-03-2004, 07:53 PM #7
Im gonna leave that for a Vet or Mod... they could probably help with that more than I could.
06-03-2004, 08:34 PM #8
I dunno what to do... is shooting eod day a bad thing to do for a low dose like 50mg ed stab? considering I have shot only 4 times ed ?
I think I am just gonna come off... this sux.
06-03-2004, 08:37 PM #9Originally Posted by Dally
06-03-2004, 08:40 PM #10
I hold a lot of water on test and it causes mny nipples to swell up a little too. They don't hurt or get sore or anything they just get puffy and I think it is just from water retention b/c i dont get gyno and it goes away quickly after i get off.
06-03-2004, 08:46 PM #11Originally Posted by spound
hmmm interesting .. WhiteyK said the same sorta thing...
thanks fellas for your help.
I think what I will do is go 50mg eod and run the nolvadex and l-dex still
Whaddya think... I have the winny tabs and clomid on hand. I can pct anytime I want or need to. I just dont wanna make this tit crap any worse .. its obsessing my mind!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)